Alert archive / Louisiana / Tornado Warnings in 2010
Tornado Warning 2, NWS Shreveport, LA
NWS Shreveport, LA issued this tornado warning at Jan 20, 2010, 4:48 PM CST for Sabine Parish, Louisiana; Sabine County, Texas. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 20, 2010, 4:48 PM CST (22:48 UTC)
- Expired
- Jan 20, 2010, 5:30 PM CST
- In force
- 42 min
- Issued by
- NWS Shreveport, LA
- Area
- Storm-based polygon
Counties Sabine Parish, LA, Sabine County, TX
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jan 20, 3:13 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.8 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1123 J/kg
- Mixed-layer CIN
- -44 J/kg
- Mixed-layer LCL
- 580 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 319 m²/s²
- 0-3 km storm-relative helicity
- 298 m²/s²
- Significant tornado parameter
- 2.1
- Supercell composite
- 8.8
The text
As transmitted, in the capitals the NWS used until 2016.
361
WFUS54 KSHV 202248
TORSHV
LAC085-TXC403-202330-
/O.NEW.KSHV.TO.W.0002.100120T2248Z-100120T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
448 PM CST WED JAN 20 2010
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL SABINE COUNTY IN EASTERN TEXAS...
CENTRAL SABINE PARISH IN NORTHWEST LOUISIANA...
* UNTIL 530 PM CST
* AT 447 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 14 MILES
SOUTHWEST OF ZWOLLE...OR 10 MILES SOUTHEAST OF SEXTON...MOVING
EAST AT 25 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
MANY...ZWOLLE
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR NORTHWESTERN LOUISIANA AND EASTERN TEXAS. A TORNADO WATCH ALSO
REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING FOR SOUTHWEST
ARKANSAS AND SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.
&&
LAT...LON 3140 9388 3157 9397 3161 9388 3159 9384
3161 9384 3162 9383 3162 9382 3164 9382
3178 9353 3155 9339
TIME...MOT...LOC 2247Z 248DEG 22KT 3152 9383
$$
061 follow-up statement
945
WWUS54 KSHV 202310
SVSSHV
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
510 PM CST WED JAN 20 2010
TXC403-202318-
/O.CAN.KSHV.TO.W.0002.000000T0000Z-100120T2330Z/
SABINE TX-
510 PM CST WED JAN 20 2010
...THE TORNADO WARNING FOR SABINE COUNTY TEXAS IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED EAST INTO LOUISIANA.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND EASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND
NORTHEAST TEXAS.
LAT...LON 3147 9365 3153 9369 3166 9378 3178 9353
3155 9339
TIME...MOT...LOC 2308Z 242DEG 24KT 3160 9367
$$
LAC085-202330-
/O.CON.KSHV.TO.W.0002.000000T0000Z-100120T2330Z/
SABINE LA-
510 PM CST WED JAN 20 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 530 PM CST FOR SABINE
PARISH...
AT 508 PM CST...A TORNADO WAS REPORTED. THIS TORNADO WAS LOCATED
NEAR ZWOLLE...MOVING NORTHEAST AT 25 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
NOBLE...LORING...MANY AND BELMONT
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 1000 PM CST WEDNESDAY EVENING
FOR SOUTHWESTERN ARKANSAS AND NORTHWESTERN LOUISIANA AND EASTERN
TEXAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL 1000 PM CST
WEDNESDAY EVENING FOR SOUTHWEST ARKANSAS AND SOUTHEAST OKLAHOMA AND
NORTHEAST TEXAS.
&&
LAT...LON 3147 9365 3153 9369 3166 9378 3178 9353
3155 9339
TIME...MOT...LOC 2308Z 242DEG 24KT 3160 9367
$$
06What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Shreveport, LA wrote its last area forecast discussion before this tornado warning went out at Jan 20, 3:32 PM CST, 1 hour 16 minutes earlier.
Area forecast discussion, Jan 20, 3:32 PM CST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SHREVEPORT LA 332 PM CST WED JAN 20 2010 .DISCUSSION... THE WEATHER IS SETTING UP TO BE ACTIVE FOR THE NEXT 12-18 HOURS FOR THE FOUR STATE REGION. WATER VAPOR IMAGERY SHOWS THE MAIN SHORTWAVE LEAVING THE FOUR STATE REGION AND MOVING EASTWARD INTO NORTHWEST TX NEAR THE PANHANDLE. THE SURFACE LOW WHICH WILL BRINGING THE ACTIVE WEATHER TO THE FOUR STATE REGION THIS EVENING IS NOW LOCATED JUST NORTH OF THE TX PANHANDLE. THE UPPER SHORTWAVE IS EXPECTED TO QUICKLY MOVE EAST...REACHING NORTH CENTRAL TEXAS/CENTRAL OKLAHOMA BY AROUND MIDNIGHT. THE SURFACE LOW IS EXPECTED TO REACH NORTH CENTRAL TEXAS BY AROUND 00Z. RADAR IMAGERY SHOWS SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED OVER SOUTH LOUISIANA AND EXTREME SOUTHEAST TEXAS...WITH SOME OF THE STRONGEST ACTIVITY NEAR ALEXANDRIA. SOME OF THE STORMS ARE BEGINNING TO MOVE INTO THE SOUTHWESTERN COUNTIES NEAR LUFKIN. THIS ACTIVITY SHOULD BEGIN TO INCREASE IN COVERAGE AND INTENSITY AS IT DEVELOPS OVER THE FOUR STATE REGION AS WELL OVER THE NEXT FEW HOURS. A TORNADO WATCH HAS BEEN ISSUED FOR THE SOUTHERN THIRD OF THE CWFA UNTIL 10 PM. THE ATMOSPHERE IS ALREADY SETTING THE STAGE FOR THE POSSIBILITY FOR SEVERE STORMS TODAY. TEMPERATURES OVER MUCH OF THE REGION HAS ALREADY RISEN INTO THE LOWER 70S...AND EVEN MIDDLE 70S FOR THE SOUTHWESTERN CORNER. THERE IS PLENTY OF MOISTURE TO WORK WITH AS PWATS ARE ABOVE 1.0 INCH OVER THE CWFA. WITH SUCH WARM TEMPERATURES IN THE LOWER LEVELS...LAPSE RATES WILL BE QUITE IMPRESSIVE AS THE UPPER LOW CONTINUES TO APPROACH. MID LEVEL LAPSE RATES THROUGH THE REST OF THE DAY AND INTO THIS EVENING WILL BE BETWEEN 7.5-8.5 C/KM FOR MANY LOCATIONS. THE 18Z SHV SOUNDING SHOWS A SLIGHT CAP...BUT THIS SHOULD EASILY BE BROKEN. THERE IS PLENTY OF INSTABILITY TO WORK WITH AS THE 18Z SHV SOUNDING SHOWS SURFACE BASED CAPES AROUND 2000 J/KG. SHEAR IS NOT TOO STRONG...BUT IT IS DEFINITELY ENOUGH TO SUPPORT SEVERE STORMS. IT SHOULD ALSO PICK UP AS THE LOW APPROACHES THE REGION. FOR THE SEVERE THREAT...EXPECT THE GREATEST TORNADO AND DAMAGING WIND THREAT TO BE ROUGHLY FROM AN EL DORADO TO SHREVEPORT TO LUFKIN LINE. FOR THE ENTIRE CWFA...LARGE HAIL WILL ALSO BE POSSIBLE. THE EASTERN SECTIONS OF THE CWFA COULD ALSO SEE HEAVY RAIN WHICH MAY RESULT IN MINOR FLOODING PROBLEMS. BUT OVERALL...DO NOT SEE TOO MUCH OF A THREAT FROM HEAVY RAIN FOR THE CWFA. THE SEVERE WEATHER RISK SHOULD BEGIN TO PICK UP OVER THE NEXT HOUR OR TWO...WITH ITS PEAK EXPECTED TO LIKELY BEGIN CLOSER TO 00Z. ACTIVITY SHOULD DECREASE QUICKLY FROM SOUTHWEST TO NORTHEAST AROUND MIDNIGHT AND THE FEW HOURS AFTERWORDS. HIGH PRESSURE WILL BRIEFLY TAKE OVER THE REGION AFTER THIS SYSTEM MOVES OUT OF THE AREA. THIS WILL KEEP THE AREA DRY FOR MUCH OF THURSDAY AND INTO FRIDAY. OUR NEXT STORM SYSTEM IS EXPECTED TO APPROACH THE REGION FRIDAY NIGHT AND ESPECIALLY INTO SATURDAY. THIS SYSTEM WILL BE KEEPING MUCH FURTHER NORTH THAN THE SYSTEM TODAY...WITH THE SURFACE LOW EXPECTED TO MOVE NORTH INTO THE IOWA AND MINNESOTA AREA. INSTABILITY WILL BE LIMITED. THEREFORE HAVE LIMITED THUNDER FOR THE SATURDAY SYSTEM. THIS FRONT IS EXPECTED TO MOVE EAST OUT OF THE FOUR STATE REGION BY SUNDAY MORNING. HIGH PRESSURE WILL MOVE INTO THE REGION BEHIND THIS FRONT TO KEEP THE AREA DRY THROUGH THE MIDDLE OF THE WORK WEEK. ANOTHER STORM SYSTEM IS EXPECTED TO APPROACH THE REGION BY WEDNESDAY AND INTO THURSDAY OF NEXT WEEK. TEMPERATURES THROUGH THE NEXT FEW DAYS WILL REMAIN ABOVE NORMAL WITH HIGHS EXPECTED TO BE IN THE UPPER 60S TO LOWER 70S. LOWS WILL BE 40S/50S EACH NIGHT. COOLER TEMPERATURES WILL MOVE IN BEHIND THE COLD FRONT TO BRING NEAR NORMAL TEMPERATURES BACK TO THE REGION FOR THE BEGINNING OF NEXT WEEK./22/ && .AVIATION... BKN TO OVC STRATOCU HAS LIFTED THIS AFTERNOON TO THE POINT WHERE MOST LOCATIONS ARE NOW VFR...WITH ISOLATED MVFR CEILINGS STILL HOLDING ACROSS THE FOUR STATE REGION. MVFR WILL DEVELOP AGAIN DURING THE EVENING FOR THE EAST TEXAS AIRPORTS AS THE LOW LEVEL JET INTENSIFIES AHEAD OF AN APPROACHING COLD FRONT. SHOWER AND THUNDERSTORM ACTIVITY WILL CONTINUE TO INCREASE ACROSS THE REGION THROUGH THE EVENING...WITH A FEW STORMS PACKING STRONG WINDS AND PERIODS OF HEAVY RAIN. HEAVY RAIN WILL REDUCE VISIBILITIES TO AS LOW AS A HALF MILE AT TIMES. THE COLD FRONT WILL ENTER EAST TEXAS BEGINNING AROUND 21/06Z...AND MOVE RAPIDLY EASTWARD...EXITING NORTH CENTRAL LOUISIANA BY AROUND 21/12Z. WINDS WILL SHIFT FROM THE WEST IN THE WAKE OF THE FRONT...WITH CEILINGS GRADUALLY SCATTERING AS DRY AIR MOVES INTO THE AREA./18/ && .PRELIMINARY POINT TEMPS/POPS... SHV 52 69 41 71 51 / 90 10 0 0 20 MLU 55 69 43 67 47 / 100 10 0 0 10 DEQ 52 64 37 68 45 / 90 20 0 10 30 TXK 51 66 43 69 53 / 90 10 0 10 20 ELD 50 68 40 68 47 / 100 10 0 0 20 TYR 49 69 44 73 55 / 60 10 0 10 30 GGG 49 70 41 72 54 / 70 10 0 0 20 LFK 50 73 41 74 54 / 60 10 0 0 20 && .SHV WATCHES/WARNINGS/ADVISORIES... AR...NONE. LA...NONE. OK...NONE. TX...NONE. && 22/18
Hazardous weather outlook, Jan 20, 3:32 PM CST, 1 hour 16 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SHREVEPORT LA 332 PM CST WED JAN 20 2010 ARZ050-051-059>061-070-071-OKZ077-TXZ096-097-108>112-124>126-136- 137-212145- SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE- MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD- UPSHUR-MARION-SMITH-GREGG- 332 PM CST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION THIS AFTERNOON AND THROUGH THE EVENING HOURS. THUNDERSTORM ACTIVITY IS EXPECTED TO INITIATE THIS AFTERNOON...AND INTENSIFY DURING THE EVENING. STRONG AND SEVERE THUNDERSTORMS WILL BE POSSIBLE DURING THIS TIME PERIOD. THE PRIMARY CONCERNS WITH THE STRONGEST STORMS WILL BE LARGE HAIL AND HEAVY RAIN. HOWEVER...STRONG GUSTY TO POSSIBLY DAMAGING WINDS CAN NOT BE RULED OUT. RESIDENTS ARE URGED TO CONTINUE MONITORING FORECASTS FOR UPDATES ON THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED THIS AFTERNOON AND EVENING. ARZ072-073-LAZ001>006-010>014-017>022-TXZ138-149>153-165>167- 212145- COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN- UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE LA- NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-HARRISON-CHEROKEE-RUSK- PANOLA-NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX- 332 PM CST WED JAN 20 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA... NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... A STRONG LOW PRESSURE SYSTEM WILL MOVE INTO THE REGION THIS AFTERNOON AND TONIGHT. THUNDERSTORM ACTIVITY IS EXPECTED TO INITIATE THIS AFTERNOON...AND INTENSIFY INTO THE EVENING...AND POSSIBLY OVERNIGHT HOURS. SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE DURING THIS TIME PERIOD. A TORNADO OR TWO CAN NOT BE RULED OUT AS WELL. IN ADDITION...HEAVY RAIN WILL BE POSSIBLE WITH ALL OF THESE STORMS...WHICH COULD RESULT IN FLOODING PROBLEMS OF LOW LYING AND POOR DRAINAGE AREAS. RESIDENTS ARE URGED TO CONTINUE MONITORING FORECASTS FOR UPDATES ON THIS STORM SYSTEM. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS WILL LIKELY BE NEEDED LATE THIS AFTERNOON INTO TONIGHT.
In the hours before
Special weather statement, Jan 20, 3:46 PM CST, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
346 PM CST WED JAN 20 2010
TXZ153-166-167-202230-
SABINE-SAN AUGUSTINE-SHELBY-
346 PM CST WED JAN 20 2010
...SIGNIFICANT WEATHER ADVISORY...
THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 430 PM CST...FOR THE FOLLOWING
COUNTIES...
IN EASTERN TEXAS...
SHELBY...SAN AUGUSTINE AND SABINE...
INCLUDING THE FOLLOWING LOCATIONS...
BLAND LAKE...GENEVA...MACUNE...ROSEVINE AND SAN AUGUSTINE...
AT 343 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS ARE TRACKING
A STRONG THUNDERSTORM ABOUT 12 MILES SOUTHWEST OF SAN AUGUSTINE...
MOVING NORTHEAST AT 30 MPH.
MOTHBALL SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.
03Local storm report, Jan 20, 4:08 PM CST, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
408 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM HAIL TROUP 32.14N 95.12W
01/20/2010 E1.75 INCH CHEROKEE TX BROADCAST MEDIA
MEDIA REPORTING 4 MINUES OF GOLFBALL HAIL AND 3 MINUTES
OF PEA SIZE HAIL IN TROUP.
&&
04Local storm report, Jan 20, 4:26 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
426 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0417 PM HAIL OVERTON 32.28N 94.97W
01/20/2010 E2.00 INCH RUSK TX PUBLIC
PUBLIC REPORTING HAIL UP TO 2 INCHES IN PORTIONS OF
OVERTON.
&&
04Local storm report, Jan 20, 4:27 PM CST, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
427 PM CST WED JAN 20 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0418 PM HAIL NEW LONDON 32.27N 94.93W
01/20/2010 E1.00 INCH RUSK TX BROADCAST MEDIA
VIEWER CALLED INTO MEDIA REPORTING THE YARD COVERED IN
QUARTER SIZED HAIL
&&
04The office that day
Everything else NWS Shreveport, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 20, 5:01 PM CST | Severe Thunderstorm Warning | SHV | Caddo | 29 min |
| Jan 20, 5:14 PM CST | Tornado Warning | SHV | Caddo | 46 min |
| Jan 20, 5:29 PM CST | Tornado Warning | SHV | Natchitoches, Sabine | 46 min |
| Jan 20, 5:58 PM CST | Tornado Warning | SHV | Bossier, Caddo | 47 min |
| Jan 20, 4:01 PM CST | Severe Thunderstorm Warning | SHV | Gregg, Rusk, Smith | 44 min |
| Jan 20, 4:17 PM CST | Tornado Warning | SHV | Sabine, San Augustine, Shelby | 43 min |
| Jan 20, 4:24 PM CST | Severe Thunderstorm Warning | SHV | Gregg, Harrison, Marion, Panola, Rusk | 36 min |
| Jan 20, 5:27 PM CST | Severe Thunderstorm Warning | SHV | Smith, Wood | 63 min |
| Jan 20, 5:50 PM CST | Tornado Warning | SHV | Smith, Wood | 40 min |
Nearby
Tornado Warnings in Louisiana, 2010Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.